Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

White patches due to sun exposure, disappear during winter. SPF 50 sunscreen used. Treatment?

Hi. I have white patches on my face. I showed to a Dermatologist who said it is due to too much exposure to sun. She said i dont need to use any medicine. But I want to remove them. They disappear during the winter season.But in summer the white patches starts appearing whnever I go out in the sun. I use an SPF 50 sunscreen but no help.
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for posting question on HCM,
You are probably suffering from Pityriasis alba which is usually appear in school going age but may appear later,it is mostly seen on face and become worse in summer esp under sun.
Apply sunblock SPF 60 in morning and 1 percent Hydrocortisone at night for 15 days then let me know.Also take sebex Z once a day.

Hope this will alleviate your anxiety
Dr sher bhutto
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor